No Cover Image

Journal article 337 views 33 downloads

Differential and holomorphic differential operators on noncommutative algebras / Edwin, Beggs

Russian Journal of Mathematical Physics, Volume: 22, Issue: 3, Pages: 279 - 300

Swansea University Author: Edwin, Beggs

DOI (Published version): 10.1134/S1061920815030012

Published in: Russian Journal of Mathematical Physics
Published: 2015
URI: https://cronfa.swan.ac.uk/Record/cronfa28416
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 3
Start Page: 279
End Page: 300